# SDR UALA2011080103989

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 33,829 hours, 13,744 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Separated
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O AFT WINDOW SHADE SEPARATING FROM HANDLE.  SECURED IN PLACE.  RDF-P :WINDOW SHADE ON AOG N5494 PCN 110-0247.  ACCOMPLISHED INSP AT F/O WINDOW SHADE BUT UNABLE TO REPAIR IT BECAUSE NO PARTS AVAILABLE A MEXJL. PARTS: 110-0247  170-12180-990  SHADE ASSY.
